MathSciNet Relay Station
MathSciNet bibliographic data
MR1863013 11A51 (11Y11)
Caldwell, Chris K.; Gallot, Yves On the primality of $n!\pm 1$ and $2\times 3\times 5\times\dots\times p\pm 1$. Math. Comp. 71 (2002), no. 237, 441–448 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement